American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03C80) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Saharon Shelah. Nice infinitary logics. J. Amer. Math. Soc. 25 (2012) 395-427. MR 2869022.
Abstract, references, and article information   
View Article: PDF

[2] Fredrik Engström and Philipp Schlicht. Non-isomorphism invariant Borel quantifiers. Proc. Amer. Math. Soc. 139 (2011) 4487-4496. MR 2823094.
Abstract, references, and article information   
View Article: PDF

[3] Ilijas Farah. A coherent family of partial functions on $\mathbb{N}$ . Proc. Amer. Math. Soc. 124 (1996) 2845-2852. MR 1327009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] James H. Schmerl. Peano arithmetic and hyper-Ramsey logic . Trans. Amer. Math. Soc. 296 (1986) 481-505. MR 846594.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Russell Lyons. Erratum: ``Measure-theoretic quantifiers and Haar measure'' [Proc. Amer. Math. Soc. {\bf 86}\ (1982) no. 1, 67--70; MR0663868 (83i:43001)] . Proc. Amer. Math. Soc. 91 (1984) 329-330. MR 740197.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Russell Lyons. Measure-theoretic quantifiers and Haar measure . Proc. Amer. Math. Soc. 86 (1982) 67-70. MR 663868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Detlef Seese, Peter Tuschik and Martin Weese. Undecidable theories in stationary logic . Proc. Amer. Math. Soc. 84 (1982) 563-567. MR 643750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Philipp Rothmaler and Peter Tuschik. A two-cardinal theorem for homogeneous sets and the elimination of Malitz quantifiers . Trans. Amer. Math. Soc. 269 (1982) 273-283. MR 637038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] D. G. Seese. Stationary logic and ordinals . Trans. Amer. Math. Soc. 263 (1981) 111-124. MR 590414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Daniele Mundici. Robinson's consistency theorem in soft model theory . Trans. Amer. Math. Soc. 263 (1981) 231-241. MR 590421.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Joseph Sgro. The interior operator logic and product topologies . Trans. Amer. Math. Soc. 258 (1980) 99-112. MR 554321.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] David R. Guichard. A many-sorted interpolation theorem for $L(Q)$ . Proc. Amer. Math. Soc. 80 (1980) 469-474. MR 581007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] J. A. Sgro. Interpolation fails for the Souslin-Kleene closure of the open set quantifier logic . Proc. Amer. Math. Soc. 78 (1980) 568-572. MR 556634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] J. A. Makowsky and S. Shelah. The theorems of Beth and Craig in abstract model theory. I. The abstract setting . Trans. Amer. Math. Soc. 256 (1979) 215-239. MR 546916.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1